Howard Skogman, Ph.D.

Main Page Content

Associate Professor

Phone: (585) 395- 2046
Fax: (585) 395-2304
E-mail: hskogman@brockport.edu
Office: 138 Albert W. Brown Building

Homepage

Education

PhD Mathematics, University of California at San Diego

Additional Interests/Hobbies

Guitar, Soccer

Recent Publications

 

  • "Jacobi theta functions over number fields" with Olav Richter (Univ. N. Texas) Monat. Math 141, (2004), 219-235
  • "On the Fourier Expansions of Jacobi forms" IJMMS 48 (2004) 2583-2594
  • "Generating Jacobi forms" Ramanujan Journal 10 no. 3 (2005)
  • "On the gaps between consecutive primes" Mathematical Scientist 32.1 (June 2007)
  • "Block Diagonalization Method for the Covering Graph" with M. Minei (USN - Kauai) Ars Combinat. 92 (2009) 321-352
  • "Values of Twisted Tensor L-Functions of Automorphic Forms over Imaginary Quadratic Fields" with D. Lanphier (U. Western Ky.) Canadian Journal of Mathematics, vol. 66 (2014), 1078-1109

 

Last Updated 11/9/18

Close mobile navigation